Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a generalization of the Jordan canonical form theorem on separable Hilbert spaces


Author: Rui Shi
Journal: Proc. Amer. Math. Soc. 140 (2012), 1593-1604
MSC (2010): Primary 47A65, 47A67; Secondary 47A15, 47C15
Published electronically: December 20, 2011
MathSciNet review: 2869143
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generalization of the Jordan canonical form theorem for a class of bounded linear operators on complex separable Hilbert spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A65, 47A67, 47A15, 47C15

Retrieve articles in all journals with MSC (2010): 47A65, 47A67, 47A15, 47C15


Additional Information

Rui Shi
Affiliation: School of Mathematical Sciences, Dalian University of Technology, Dalian, 116024, People’s Republic of China
Email: littlestoneshg@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11513-2
PII: S 0002-9939(2011)11513-2
Keywords: Strongly irreducible operator, masa, direct integral
Received by editor(s): October 27, 2010
Received by editor(s) in revised form: December 18, 2010
Published electronically: December 20, 2011
Additional Notes: The author was supported in part by NSFC Grant #10731020 and NSFC Grant #10901046.
Communicated by: Richard Rochberg
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.